Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 424801, 11 pages
http://dx.doi.org/10.1155/2011/424801
Research Article

Hyperbolic, Trigonometric, and Rational Function Solutions of Hirota-Ramani Equation via ( 𝐺 / 𝐺 ) -Expansion Method

1Young Researchers Club, Ardabil Branch, Islamic Azad University, P.O. Box 56169-54184, Ardabil, Iran
2Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil, Iran

Received 13 November 2010; Accepted 22 February 2011

Academic Editor: Peter Wolenski

Copyright © 2011 Reza Abazari and Rasoul Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Russell, “Report on waves,” in Proceedings of the 14th Meeting of the British Association for the Advancement of Science, 1844.
  2. M. J. Ablowitz and J. F. Ladik, “On the solution of a class of nonlinear partial difference equations,” Studies in Applied Mathematics, vol. 57, no. 1, pp. 1–12, 1977. View at Google Scholar · View at Zentralblatt MATH
  3. M. Wadati, “Transformation theories for nonlinear discrete systems,” Progress of Theoretical Physics, vol. 59, supplement, pp. 36–63, 1976. View at Publisher · View at Google Scholar
  4. H.-W. Tam and X.-B. Hu, “Soliton solutions and Bäcklund transformation for the Kupershmidt five-field lattice: a bilinear approach,” Applied Mathematics Letters, vol. 15, no. 8, pp. 987–993, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. E. Elmer and E. S. Van Vleck, “A variant of Newton's method for the computation of traveling waves of bistable differential-difference equations,” Journal of Dynamics and Differential Equations, vol. 14, no. 3, pp. 493–517, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Wu and D.-J. Zhang, “Mixed rational-soliton solutions of two differential-difference equations in Casorati determinant form,” Journal of Physics, vol. 36, no. 17, pp. 4867–4873, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A.-M. Wazwaz, “The tanh method for travelling wave solutions to the Zhiber-Shabat equation and other related equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 584–592, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zhou, M. Wang, and Y. Wang, “Periodic wave solutions to a coupled KdV equations with variable coefficients,” Physics Letters A, vol. 308, no. 1, pp. 31–36, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. En-gui and Z. Hong-qing, “A note on the homogeneous balance method,” Physics Letters A, vol. 246, pp. 403–406, 1998. View at Publisher · View at Google Scholar
  10. Z. Yan, “Abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional integrable Davey-Stewartson-type equation via a new method,” Chaos, Solitons and Fractals, vol. 18, no. 2, pp. 299–309, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Hirota and A. Ramani, “The Miura transformations of Kaup's equation and of Mikhailov's equation,” Physics Letters A, vol. 76, no. 2, pp. 95–96, 1980. View at Publisher · View at Google Scholar
  12. G.-C. Wu and T.-C. Xia, “A new method for constructing soliton solutions and periodic solutions of nonlinear evolution equations,” Physics Letters A, vol. 372, no. 5, pp. 604–609, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Ji, “A new expansion and new families of exact traveling solutions to Hirota equation,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 881–883, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Wang, J. Zhang, and X. Li, “Application of the (G/G)-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 321–326, 2008. View at Publisher · View at Google Scholar
  16. R. Abazari, “Application of (G/G)-expansion method to travelling wave solutions of three nonlinear evolution equation,” Computers & Fluids, vol. 39, no. 10, pp. 1957–1963, 2010. View at Publisher · View at Google Scholar
  17. R. Abazari, “The (G/G)-expansion method for Tzitzéica type nonlinear evolution equations,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1834–1845, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. M. Kabir, A. Borhanifar, and R. Abazari, “Application of (G/G)-expansion method to Regularized Long Wave (RLW) equation,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2044–2047, 2011. View at Publisher · View at Google Scholar